# SDR DXTA2010010503930

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 10,299 hours, 6,518 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING FUEL INDICATOR ON EICAS IS INDICATING ERRATIC FUEL QUANTITIES.  NO PROBE FAULTS OR CUMULATIVE FAULTS ON IMT.  CHECKED WIRING AT SIGNAL CONDITIONER, CHECKED GOOD.  CONNECTOR PLUGS AT SIGNAL CONDITIONER LOOKED GOOD.  RESEATED PLUGS IAW MM CHAPTER 28-41-00. OPS CHECK GOOD.
